Skitzaffective

  • Welcome to Christian Forums, a Christian Forum that recognizes that all Christians are a work in progress.

    You will need to register to be able to join in fellowship with Christians all over the world.

    We hope to see you as a part of our community soon and God Bless!

Kayla McCanny

Well-Known Member
May 21, 2025
443
588
93
42
Missouri
Faith
Christian
Country
United States
I missed another night of sleep. The Hallucinations. The demonic oppression. The anxiety. No peace. It took everything within me to get up and go to the bathroom and back to bed. I have issues with that. Had surgery on my bladder years ago. So I'm up all night. Usually by 11:30 12 is I fall asleep for the whole night. Not last night. My anxiety is at its max. Finally I got an hour in. Been praying and rebuking all night long. Woke up to it. I've been doing all I can. I prayed God silence the voice of the enemy. Plus I can't breathe through my nose due to sinuses and my mouth gets dry . I'm exhausted.
 
Last edited:
  • Praying
Reactions: TLHKAJ

Kayla McCanny

Well-Known Member
May 21, 2025
443
588
93
42
Missouri
Faith
Christian
Country
United States
I didn't know you should also bind and loose not just rebuke. I'd like to know more on how to do that.
 

Debp

Mod - Encounter Team
Staff member
Encounter Team
Jul 5, 2020
14,618
17,413
113
California
Faith
Christian
Country
United States
Gender
Female
I missed another night of sleep. The Hallucinations. The demonic oppression. The anxiety. No peace. It took everything within me to get up and go to the bathroom and back to bed. I have issues with that. Had surgery on my bladder years ago. So I'm up all night. Usually by 11:30 12 is I fall asleep for the whole night. Not last night. My anxiety is at its max. Finally I got an hour in. Been praying and rebuking all night long. Woke up to it. I've been doing all I can. I prayed God silence the voice of the enemy. Plus I can't breathe through my nose due to sinuses and my mouth gets dry . I'm exhausted.

Try listening to God's Word. Try to relax and listen.

 
  • Like
Reactions: Kayla McCanny

Kayla McCanny

Well-Known Member
May 21, 2025
443
588
93
42
Missouri
Faith
Christian
Country
United States
I found out that when my eyes go toward the ceiling and lock is actually a side effect from my medication like Parkinson disease. I have 2 types of dystonia. Blepharospasm and the other is ogc, a side effect. I am going to mention this to my doctor. Please pray for me. The medication I've been on for so long causes this. Pray my doctor and I communicate this properly and she gets a full picture of what is happening. It says online OGC may be rare, but it can be a dopamine blocker side effect from skitzaffective disorder medication halodperodol. That is the medication i.an taking several times a day. Please pray this gets all cleared up and i can try something different or get a medication that cancels this side effects out. Thank u. She's an educated women. I hope she knows what I am talking about.
 
  • Praying
Reactions: TLHKAJ and Debp

TLHKAJ

Well-Known Member
Sep 12, 2020
11,401
12,509
113
US
youtu.be
Faith
Christian
Country
United States
Gender
Female
She's an educated women. I hope she knows what I am talking about.
I feel frustrated that she knew you were suffering with this and she STILL gave you these meds. There is no way she didn't know the potential side effects. And she has watched you suffer and just keeps prescribing it to you?? This is medical gaslighting.

Yes, I'm praying. I KNOW that you don't have to be suffering with any of this ... including the schizoaffective symptoms. God has a simple solution for this in nutrition.
 

Kayla McCanny

Well-Known Member
May 21, 2025
443
588
93
42
Missouri
Faith
Christian
Country
United States
I feel frustrated that she knew you were suffering with this and she STILL gave you these meds. There is no way she didn't know the potential side effects. And she has watched you suffer and just keeps prescribing it to you?? This is medical gaslighting.

Yes, I'm praying. I KNOW that you don't have to be suffering with any of this ... including the schizoaffective symptoms. God has a simple solution for this in nutrition.
I never told her I was having these side effects so I don't blame her. I guess its a rare side effect. I'm currently getting them adjusted.
 

dmdar

Well-Known Member
Sep 29, 2025
510
577
93
42
Middletown
Faith
Christian
Country
United States
I never told her I was having these side effects so I don't blame her. I guess its a rare side effect. I'm currently getting them adjusted.
Hey, have you ever tried taking vitamin D3? I had a blood test done years ago and it found that I had very low vitamin D3 levels, apparently almost everyone with our condition has low D3 levels. I just ordered some and took a dose of it, now I feel really GOOD, also some of my symptoms left! If you aren't taking it you might want to order some, it helps alot and it is just correcting a vitamin deficiency in your body!
 

Debp

Mod - Encounter Team
Staff member
Encounter Team
Jul 5, 2020
14,618
17,413
113
California
Faith
Christian
Country
United States
Gender
Female
Hey, have you ever tried taking vitamin D3? I had a blood test done years ago and it found that I had very low vitamin D3 levels, apparently almost everyone with our condition has low D3 levels. I just ordered some and took a dose of it, now I feel really GOOD, also some of my symptoms left! If you aren't taking it you might want to order some, it helps alot and it is just correcting a vitamin deficiency in your body!
@Kayla McCanny A doctor can tell you your D levels by a simple blood test. I think the good range is from 30 to 80. My level is 50. Last time it was about 43. I take about 2,000 units a day. My multi vitamin also has 1,000 units.

Low D can cause fatigue and depression, it also fights cancer.
 
  • Like
Reactions: Kayla McCanny

Kayla McCanny

Well-Known Member
May 21, 2025
443
588
93
42
Missouri
Faith
Christian
Country
United States
@Kayla McCanny A doctor can tell you your D levels by a simple blood test. I think the good range is from 30 to 80. My level is 50. Last time it was about 43. I take about 2,000 units a day. My multi vitamin also has 1,000 units.

Low D can cause fatigue and depression, it also fights cancer.
Thank you. I heard vitamin d helps depression.
 
  • Like
Reactions: Debp

Kayla McCanny

Well-Known Member
May 21, 2025
443
588
93
42
Missouri
Faith
Christian
Country
United States
Please pray I can make it through a hair appointment. I really need one. I have not set one up yet, but I'm so sad and scared. I need to know I will be okay.
 
  • Praying
Reactions: Debp